# SDR RAIA00507002

- Difficulty date: July 1, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N846HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500855
- Aircraft time: 1,846 hours, 1,692 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 7021450601
- Part serial: 04075027
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 8070- IAD- WEATHER RADAR INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE WEATHER RADAR R/T ASSEMBLY. OPS CHECKED GOOD.
